I brought over a huge bottle of Excedrin Migraine when I moved here, but have found Anadin Extra to work just fine for me.
That's probably because Anadin Extra and Excedrin Migraine are essentially the same tablets (very slightly different ingredients)

:
Anadin Extra: 300mg Aspirin, 200mg Paracetamol, 45mg Caffeine.
Excedrin Migraine/Excedrin Extra Strength: 250mg Aspirin, 250mg Paracetamol, 65mg Caffeine
I actually find that Anadin Extra works a bit better for me than Excedrin Extra/Migraine - probably just the difference in the Aspirin:Paracetamol ratio though.
However, if I get a bad migraine (mine only last for 12-24 hours though), I find that neither of them work very well. Usually Migraleve Pink will get rid of the nausea and some of the pain, but it doesn't always work. I tried Sumatriptan (Imigran) from over the counter once, but it didn't do anything at all

.